# SDR UF6A950402

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop De-Ice
- Condition: Failed
- Location: Nr 2 Prop
- Part time: 2,274 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5069 - ORD - DE-ICE CENTRAL WARNING PANEL ACTIVATED AFTER TAKEOFF FOUND BURNED SPOT ON ONE PROPELLER BLADE, P/N 7863504.  MAINTENANCE REPLACED THE NR 1 BLADE NR 2 SIDE.  (M)
